# SDR DALA2021032901844

- Difficulty date: March 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 91,283 hours, 39,822 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 AWR OUT OF SCOPE:WEAR ON PREVIOUS REPAIR APROX NAC STA 102 LH, PYLON STRUCTURE NBR 1 .IN REF TO AMDS. CORRECTIVE ACTION:SUMMARY OF NRC 00384: PREVIOUS REPAIR DOUBLER APROX NAC STA 102 LH, PYLON STRUCTURE NBR 1 WAS REPLACED PER ER/A 494613-14 REVISION ORIGINAL. (1764017)
